# SDR DALA2017052500176

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 45,061 hours, 5,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 12, 13, 16 AND 32 AB INOPERATIVE.  CONNECTED THE ELECTRICAL CONNECTORS AT 13, 16, AND 32.PINNED THE CONNECTOR AT ROW 12.
